Citation: Bleezenthal. "Last Ditch Effort: An Experience with Fentanyl, Hydromorphone (Dilaudid), Amphetamines & Migraines (exp61739)". Erowid.org. Jun 19, 2009. erowid.org/exp/61739
Greetings, first let me start of with a little background. I am a 19 year old male, with moderate experience in opiates and all (most) drugs. Since my adolescence, I have suffered from terrible migraines, always leading to vomiting and subsequent relief.
On the particular night in question, I was working cameras at a famous nightclub in Hollywood. It was the second day of me starting my (prescribed) medication Adderall. For those who don't know Adderall is a stimulant add medication consisting of amphetamine salts. Anyway, I took the Adderall in the morning, as prescribed. I believe it affected my blood pressure as later on while working late evening, I was struck with a horrible migraine. I immediately had someone fill for me, and my girlfriend walked me back to her car. I started dry heaving, the pain got much much worse, and I was burning up and pouring sweat. It was the worst pain I had ever felt, yet I digress.
Anyway, I had her drive me home. By this point I was in horrible pain, and I procured one 1600 mcg Actiq lollipop(Fentanyl). I had never tried this before, and was not yet aware that it was the strongest dose, for cancer patients only. I immediately ingested the pop, sucking on it for over 15 minutes. By the time it was gone, I was swimming in the ocean. After that, the pain relief came on swiftly and strongly. I wasn't aware that the liquid isn't meant to be swallowed, only dissolved in your mouth. I felt relief, and I was swimming in an ocean of loving opiates. I also had an increase in libido, almost immediately following ingestion of the Actiq. The Fentanyl also caused me to vomit several more times, although very mild and shortly. Since Fentanyl is short-acting, I shortly after took one 8mg Dilaudid (hydromorphone). I don't remember too much after that, just swimming in my bed for the rest of the night, vague memories of conversation and sex with my girlfriend.
In retrospect, I realize I took a relatively high dose of opiates for a non-tolerant person. However I was suffering from high-level breakthrough pain, and this helped me immensely. It should also be noted that I was very nauseous the next day, and although I woke up around 9a.m., I lied in bed around 3 in the afternoon with almost no food or drink. I also suffered from a 40 minute period of bleak depression. In my case, I would have puked up anything I took so had no other option but for a lolli or injection.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.